MAUDE Adverse Event Report: GLAUKOS CORPORATION ISTENT INJECT W TRABECULAR MICRO-BYPASS SYSTEM MODEL IS2; INTRAOCULAR PRESSURE LOWERING IMPLANT

GLAUKOS CORPORATION ISTENT INJECT W TRABECULAR MICRO-BYPASS SYSTEM MODEL IS2; INTRAOCULAR PRESSURE LOWERING IMPLANT
Model Number IS2-JP
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Inflammation (1932); Fibrosis (3167)
Date of Event 08/06/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that following a successful trabecular microbypass stent system procedure, the patient presented during a follow-up examination on postoperative day one (1) with what was described as a "fibrin reaction".Per report, the patient is being treated with medication and is being monitored.Additional information has been requested.
 
Additional Manufacturer Narrative
Additional information: the device remains implanted in the patient; therefore, product testing on the actual device could not be performed.The device history record review of the manufacturing lot was performed and there were no non-conformities found to be related to the reported event.A review of the device labeling and associated risk documents was completed.Inflammation is identified in the labeling as a known inherent risk of trabecular micro-bypass stent procedure.The ifu adequately provides instructions for stent implantation, precautions, and warnings for the proper use and handling of the device.An adverse event appears to have occurred but does not appear to have been a problem with the device or the way it was used.The reported event (fibrin reaction) is an established risk associated with use of the device, which is clearly documented.Based on the information received, the root cause of the reported event could not be conclusively identified.Mfr# reference: (b)(4).
 
Additional Manufacturer Narrative
Additional information: b5, g2, g3.Mfr# reference: (b)(4).
 
Event or Problem Description
Through follow-up, the following additional information was received.Per report, the event occurred due to stent implantation prior to cataract surgery, which resulted in excessive bleeding.Reportedly, the surgeon believes that performing irrigation and aspiration (i/a) for an extended period will stop the bleeding, and is satisfied that surgical technique will resolve the issue.The report noted that the event has resolved, and the patient's condition has stabilized with medication.

Brand Name
ISTENT INJECT W TRABECULAR MICRO-BYPASS SYSTEM MODEL IS2
Common Device Name
INTRAOCULAR PRESSURE LOWERING IMPLANT
Manufacturer (Section D)
GLAUKOS CORPORATION
229 avenida fabricante
san clemente CA 92672
Manufacturer (Section G)
GLAUKOS CORPORATION
229 avenida fabricante
san clemente CA 92672
Manufacturer Contact
brittany massey
229 avenida fabricante
san clemente, CA 92672
949367960
MDR Report Key22865353
Report Number2032546-2025-00083
Device Sequence Number15386613
Product Code OGO
UDI-Device Identifier00853704002487
UDI-Public01008537040024871032354617270228
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P170043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIS2-JP
Device Lot Number323546
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/06/2025
Supplement Date Received by Manufacturer10/23/2025
Initial Report FDA Received Date08/21/2025
Supplement Report FDA Received Date10/29/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/31/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown